| Model Number |
10601 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/20/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in a very tight angle in the circumflex artery.A 3.00x12mm synergy drug-eluting stent was advanced for treatment.However, during delivery, it was noted that the stent struts lifted off of the balloon.The stent delivery system with the entire stent was completely removed from the patient.No patient complications were reported.